MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6 INCH MONITORING EXTENSION SET; INVASIVE BLOOD PRESSURE MONITORING DISPOSABLES

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6 INCH MONITORING EXTENSION SET; INVASIVE BLOOD PRESSURE MONITORING DISPOSABLES
Catalog Number 424080411
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Blood Loss (2597)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in the event is expected to be returned to the manufacturer for further evaluation however it has not yet been received.As additional information is received, a supplemental report will be issued.
 
Event or Problem Description
It was reported that blood was leaking from the hub of the extension set where it connects to the patient.No harm to the patient was reported.No additional information is available at this time.
 
Additional Manufacturer Narrative
H10: the reported complaint of leakage was not confirmed on either the used or new the monitoring kit extension sets.Both were pressure leak tested per the product specifications and performed as expected with no leads observed.A device history review (dhr) for the reported lot was performed and relevant commodities were reviewed.No non-conformances were found that would have contributed to the reported complaint.G1: (b)(4); h3: yes.

Brand Name
6 INCH MONITORING EXTENSION SET
Common Device Name
INVASIVE BLOOD PRESSURE MONITORING DISPOSABLES
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8445895
Report Number9617594-2019-00098
Device Sequence Number3013861
Product Code DRS
UDI-Device Identifier00840619027964
UDI-Public(01)00840619027964(17)210801(10)3759626
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Catalogue Number424080411
Device Lot Number3759626
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1